Open Access
2000/2001 On the Generalized Lindeöf Property
J. Ewart, S. P. Ponomarev
Real Anal. Exchange 26(1): 177-194 (2000/2001).


We consider two types of topological spaces which generalize the notion of a Lindelöf space. The invariance of these classes under some operation is discussed. We also show that the density topology in $\mathbb{R}^n$ is an example of both generalizations.


Download Citation

J. Ewart. S. P. Ponomarev. "On the Generalized Lindeöf Property." Real Anal. Exchange 26 (1) 177 - 194, 2000/2001.


Published: 2000/2001
First available in Project Euclid: 2 January 2009

MathSciNet: MR1825502

Primary: 54D20

Keywords: $p$-space , density topology , Lindel\"of space , Multivalued map , paracompact space , Quasicontinuity , Vitali cover

Rights: Copyright © 2000 Michigan State University Press

Vol.26 • No. 1 • 2000/2001
Back to Top